Covid-19 Vaccines

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can I take the Hepatitis B vaccine along with the COVID vaccine?

Query: Hi doctor, I have to take a Hepatitis B vaccine for traveling abroad. I also have a slot booked for the Covishield vaccine. Is it fine to take the Hepatitis B vaccine if I take the COVID-19 vaccine? What is the duration of the gap between these two vaccines?  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thank you for the query. I can understand your concern. According to your statement, you have to take the Hepatitis B vaccine for traveling abroad. You also have to take the Covishield vaccine for the COVID-19 virus too. There is no evidence to suggest that the COVID-1...  Read Full »

Can anaphylactic patients take COVID-19 vaccination?

Query: Hi doctor, My mother had an anaphylactic reaction to Penicillin before. Local doctors have refused her vaccines Covaxin and Sinopharm. She previously had rashes after taking the soluble tablet Efferalgan (Paracetamol). We do not have the Covaxin vaccine anymore in my country, and I want to know if ...  Read Full »


Dr. Jebin Abraham

Family Physician, General Practitioner, Pulmonologist, Allergy Specialist

Answer: Hi, Welcome to icliniq.com. It is better to avoid vaccination for her. Though it is not related to vaccine content, anaphylaxis risk is a serious concern. Kindly avoid any vaccine. Do not take second dose. It may cause a severe reaction this time. Any vaccine can have the risk of a reaction. ...  Read Full »

Do increased antibodies after COVID-19 vaccine cause any side effect?

Query: Hi doctor, I had Coronavirus last year. Last month I got the first shot of the Sputnik V vaccine, and after three weeks of the shot, I checked my antibodies, and the number was 3270 (I am not wrong about this). When I went for a re-vaccine, I asked if it was necessary, but the doctor there told me...  Read Full »


Dr. Satyajit Jalinder Pawar

Internal Medicine Physician, Medical Oncologist, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have gone through your query and can understand your concern. Sputnik V is a two-part vaccine with a design to augment the response achieved with the first dose. The addition of a second dose will help maintain that response, which is why Sputnik has one of the highes...  Read Full »

Is it possible to develop an allergic reaction even after 12 hours of vaccination?

Query: Hello doctor, My brother had a high fever, sweat, difficulty breathing, and dizziness 12 hours after the AstraZeneca vaccine and had to rush to the hospital. Can he get the second dose?  Read Full »


Dr. Jebin Abraham

Family Physician, General Practitioner, Pulmonologist, Allergy Specialist

Answer: Hi, Welcome to icliniq.com. Are you sure it is due to the vaccine? Since it is a late-onset reaction, make sure there is no other cause. Did he have any other allergies like drugs or food? If you believe that it was related to the vaccine, do not take a second dose. It may be a late-onset reaction...  Read Full »

Is the efficacy higher if the gap between two COVID shots is increased?

Query: Hi doctor, I heard that the second dose of AstraZeneca vaccine taken 12 to 16 weeks apart gives an efficacy of 90%. In contrast, four to six weeks offers only 79%. But one remains exposed to the virus for three months with 40 to 50% higher risk than with 4 to 6% as only one dose gives protection of...  Read Full »


Dr. S D Sinha

Family Physician, Infectious Diseases Specialist

Answer: Hi, Welcome to icliniq.com. I will go by what is approved. The gap between the first and second dose is four weeks for most vaccines except Sputnik, where it is 21 days. Studies have concluded that increasing the gap to six to eight weeks between the first and second dose increases antibody prod...  Read Full »

Is it normal to get chills and fever after vaccination?

Query: Hi doctor, I got vaccinated yesterday morning, and in the evening, I got chills and fever, and today whole body is tired. I am also a diabetic patient. Can you please tell me what to do and what to eat?  Read Full »


Dr. Padmapriya Kalingiam Vasudevan

Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I am glad you got your shot. Do not worry. It is a normal immune response to feel slight tiredness and have a slight fever and body ache. 1) Please go ahead and take tablet Tylenol 500 mg (Acetaminophen) every six hours as needed for your body ache and fever. 2) Drink...  Read Full »

Is COVID vaccine contraindicated during a vaginal infection?

Query: Hello doctor, I am a 20-year-old female with a weight of 60 kgs and a height of 5'5 feet. I have a recurrent vaginal yeast infection, and it started five months ago. I even consulted the doctor, and she prescribed tablet Diflucan one dose 150 mg. A vaginal swap report also proved the infection. Sym...  Read Full »


Dr. Manisha Auradkar Raghunath Auradkar

General Practitioner

Answer: Hello, Welcome to icliniq.com. I can understand your concern. We should treat vaginal yeast infection properly with appropriate medications. You said that you stopped the medications due to the fear of their adverse effects on kidneys. Your doctor would have suggested the medication considering al...  Read Full »

Which COVID-19 vaccine is safe for persons with ADEM?

Query: Hello doctor, I need to know if the COVID-19 vaccine is safe for a person with ADEM?  Read Full »


Dr. Aida Quka

Neurologist

Answer: Hello, Welcome to icliniq.com. ADEM (acute disseminated encephalomyelitis) is a demyelinating disease with only one episode after a vaccine, and the chances for this situation to repeat after another vaccine are rare. So, It is safe to get the COVID-19 vaccine. I would suggest you with the Modern...  Read Full »

Are the rashes and bruises on my legs due to idiopathic thrombocytopenic purpura?

Query: Hi doctor, I have an appointment for the J&J COVID vaccine on Saturday. I have not been diagnosed with ITP, but I think I could be close. Blood platelet count is 169k, extremely easy bruising (photos and recent CBC results attached). I am a 73-year-old male. My height is 6,' and my weight is 18...  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thanks for the query. I can understand your concern. According to your statement, you have been suffering from rashes, purpura, or bruises on your leg. According to the investigation report (attachments removed to protect the patient's identity), your platelet counts a...  Read Full »

Can I get the COVID vaccine as I have a food allergy?

Query: Hello doctor, I am a 48-year-old female. My height is 5'3, and my weight is 54 kg. My symptoms are hives, itchiness, sleeplessness. I used Zyrtec and Aquasoft moisturizing lotion. After a mosquito bite, hives are formed, and now without mosquito bites, also I had hives and itchiness. I started t...  Read Full »


Dr. Jebin Abraham

Family Physician, General Practitioner, Pulmonologist, Allergy Specialist

Answer: Hello, Welcome to icliniq.com. Thanks for contacting us. Hives can be triggered by a variety of insults. A detailed history and check-up will be needed to find out the exact cause of the same. Apart from mosquito bites, food, clothes, other insects, etc., can cause hives. Some medicines can also c...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.